MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS SEGMENTAL STACKING ADAPTER; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS SEGMENTAL STACKING ADAPTER; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/30/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2016-03780.0001825034-2019-04426.0001825034-2019-04427.0001825034-2019-04425.0001825034-2019-04428.0001825034-2019-04429.0001825034-2019-04430.0001825034-2019-04431.0001825034-2019-04432.0001825034-2019-04433.Concomitant medical products: 150410, oss tibial poly bearing 12mm, lot # 520820, 150467 oss 9cm diaphyseal segment, lot # 289150, 150476, poly tibial bushing, lot # 143560, 150477, poly femoral bushing, lot # 050320, 150478, oss poly lock pin, lot # 143560, 150465, oss 5 cm diaphyseal segment, lot # 508870, 150479, oss reinforced yoke, lot # 125790, 150367, oss cemented im stem, lot # 240470, 150480, oss axle, lot #178390.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that approximately 7 years post implantation, the patient was revised due to unknown reasons.Attempts have been made and no further information has been provided.

Brand Name
OSS SEGMENTAL STACKING ADAPTER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9739742
Report Number0001825034-2020-00836
Device Sequence Number16689238
Product Code JDI
UDI-Device Identifier00880304239999
UDI-Public(01)00880304239999
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K011455
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model NumberN/A
Device Catalogue Number150483
Device Lot Number005490
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;